Duality theory for finite and infinite matroids with coefficients

Dress A (1986)
Advances in Mathematics 59(2): 97-123.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1986
Zeitschriftentitel
Advances in Mathematics
Band
59
Ausgabe
2
Seite(n)
97-123
ISSN
0001-8708
Page URI
https://pub.uni-bielefeld.de/record/1656832

Zitieren

Dress A. Duality theory for finite and infinite matroids with coefficients. Advances in Mathematics. 1986;59(2):97-123.
Dress, A. (1986). Duality theory for finite and infinite matroids with coefficients. Advances in Mathematics, 59(2), 97-123. https://doi.org/10.1016/0001-8708(86)90047-2
Dress, A. (1986). Duality theory for finite and infinite matroids with coefficients. Advances in Mathematics 59, 97-123.
Dress, A., 1986. Duality theory for finite and infinite matroids with coefficients. Advances in Mathematics, 59(2), p 97-123.
A. Dress, “Duality theory for finite and infinite matroids with coefficients”, Advances in Mathematics, vol. 59, 1986, pp. 97-123.
Dress, A.: Duality theory for finite and infinite matroids with coefficients. Advances in Mathematics. 59, 97-123 (1986).
Dress, Andreas. “Duality theory for finite and infinite matroids with coefficients”. Advances in Mathematics 59.2 (1986): 97-123.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar